Paramol Tablets 32
Paracetamol + Dihydrocodeine. Easy to swallow. You can't hit pain much harder.
Paramol combines Dihydrocodeine with the tried and tested pain relief of paracetamol, giving you a powerful way to fight pain.
For the treatment of: Headache, Migraine, Feverish conditions, Period pains, Toothache and other dental pain, Backache and other muscular aches and pains.
Use only as directed. Dosage: For adults and children over 12 years: One or two tablets may be taken every four to six hours. Do not take more than eight tablets in any 24 hour period.
Each tablet contains Dihydrocodeine Tartrate 7.46mg and Paracetamol 500 mg.
Consult your doctor or pharmacist before taking this product if you suffer from thyroid, kidney or liver problems, (including non-cirrhotic liver damage), are pregnant, breastfeeding, or have asthma or breathing difficulties. Warning: Do not exceed the stated dose. If symptoms persist consult your doctor. May cause dizziness. If affected do not drive or operate machinery. Avoid alcoholic drink. Contains paracetamol: Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. Keep out of the reach of children. Do not store above 25°C.
If you are unsure about your health condition always speak to a medical professional. All content on this website is only for information purposes and should not be taken as professional medical Advice. Always read the label prior to taking any health or pharmacy product.